Humean Compatibilism

Beebee, H orcid.org/0000-0001-7650-3622 and Mele, A (2002) Humean Compatibilism. Mind, 111 (442). pp. 201-224. ISSN 0026-4423

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

Copyright Oxford University Press 2002 This is a pre-copyedited, author-produced version of an article accepted for publication in Mind following peer review. The version of record Beebee, H and Mele, A (2002) Humean Compatibilism. Mind, 111 (442). pp. 201-224. ISSN 0026-4423 is available online at: https://academic.oup.com/mind/article/111/442/201/1010049?login=true https://doi.org/10.1093/mind/111.442.201

Dates:
  • Published: 1 April 2002
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Jan 2023 16:02
Last Modified: 04 Jan 2023 12:28
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/mind/111.442.201
Open Archives Initiative ID (OAI ID):

Export

Statistics